BibTeX record journals/appml/CenWM21

download as .bib file

@article{DBLP:journals/appml/CenWM21,
  author    = {Dakang Cen and
               Zhibo Wang and
               Yan Mo},
  title     = {Second order difference schemes for time-fractional KdV-Burgers' equation
               with initial singularity},
  journal   = {Appl. Math. Lett.},
  volume    = {112},
  pages     = {106829},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.aml.2020.106829},
  doi       = {10.1016/j.aml.2020.106829},
  timestamp = {Tue, 10 Nov 2020 16:46:09 +0100},
  biburl    = {https://dblp.org/rec/journals/appml/CenWM21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics